# SDR FDEA201308011743

- Difficulty date: August 1, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N985FD
- Make and model: Boeing 757230
- Aircraft serial: 24737
- Aircraft time: 56,840 hours, 19,976 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792A
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK FROM FS 1540 TO 1600 RBL 24.75 IS GOUGED AND SCRATCHED.  BLENDED AREA IAW SRM-53-00-52 FIG 101, FOUND TO BE OUT OF LIMITS IAW SRM-53-00-52, FIG 101.  REMOVED SEAT TRACK IAW-SRM-51-40-02, PRECURED NEW SEAT TRACK IAW-DWG 146N5135, LOCATED AND DRILLED IAW-SRM-51-40-05, TREATED AND PRIMED IAW-SRM-51-20-01.  TOP COATED NEW SEAT TRACK IAW AMM-51-21-00/701, INSTALLED NEW SEAT TRACK IAW SRM-51-40-02 AND DWG 146N5135 CAT."A" MAJOR REPAIR, SEAT TRACK FROM STA 1540-1600 R BL 24.75.
